MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054260
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy 100 ventilator was returned for service.There was no serious patient harm or injury that occurred or was reported.The device was evaluated at a third-party service center.Initial inspection identified multiple issues, including missing rubber feet and a missing handle o-ring kit.In addition, the exhalation port block, handle kit, base enclosure kit, rear enclosure assembly, and front case were found to be cracked.The enclosure seal kit needed to be replaced due to a change in the rear enclosure and the warning label dom kit required replacement due to a change in the base enclosure.Additionally, the thtpol label required replacement due to unacceptable revision.During functional testing, the device failed the internal battery capacity test.This test verifies that the battery is charged to a particular level required for testing and does not impact therapy delivery.Review of the error logs following repair test identified a "vent service required" alarm associated with an internal li-ion battery permanent failure.An additional error indicating a battery cell under-voltage condition within the battery pack was also observed.The internal battery pack required replacement due to a functional failure.Following the repair, the device passed all testing.
 
Additional Manufacturer Narrative
The reported failure of vent service required alarm associated with an internal li-ion battery permanent failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Therefore, the dhr for this device will not be reviewed at this time.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25668568
Report Number2518422-2026-028263
Device Sequence Number10452645
Product Code CBK
UDI-Device Identifier00606959015364
UDI-Public(01)00606959015364
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054260
Device Catalogue Number1054260
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown